Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 22, 2014, 4:52 PM MDT for Albany County, Converse County, Platte County, Wyoming. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 4:52 PM MDT (22:52 UTC)
- Expired
- Jun 22, 2014, 5:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albany County, WY, Converse County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:23 PM MDT | HAIL 0.25 | 27 S Douglas, WY | HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS55 KCYS 222252
SVRCYS
WYC001-009-031-222345-
/O.NEW.KCYS.SV.W.0067.140622T2252Z-140622T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
SOUTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
WEST CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 545 PM MDT
* AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRIEND PARK
CAMPGROUND...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINDY PEAK...FRIEND PARK CAMPGROUND...LARAMIE PEAK...HARRIS PARK...
ESTERBROOK AND ESTERBROOK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4253 10543 4235 10506 4213 10545 4222 10562
TIME...MOT...LOC 2253Z 218DEG 16KT 4223 10547
HAIL...1.00IN
WIND...60MPH
$$
MAZUR2 follow-up statements
319
WWUS55 KCYS 222318
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT SUN JUN 22 2014
WYC001-009-031-222345-
/O.CON.KCYS.SV.W.0067.000000T0000Z-140622T2345Z/
ALBANY WY-CONVERSE WY-PLATTE WY-
518 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PLATTE...EXTREME SOUTH CENTRAL CONVERSE AND NORTHEASTERN ALBANY
COUNTIES UNTIL 545 PM MDT...
AT 514 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRIS PARK...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ESTERBROOK AND ESTERBROOK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4224 10531 4233 10551 4253 10543 4237 10509
TIME...MOT...LOC 2319Z 212DEG 20KT 4236 10536
HAIL...1.00IN
WIND...60MPH
$$
MAZUR773 WWUS55 KCYS 222340 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 540 PM MDT SUN JUN 22 2014 WYC001-009-031-222350- /O.EXP.KCYS.SV.W.0067.000000T0000Z-140622T2345Z/ ALBANY WY-CONVERSE WY-PLATTE WY- 540 PM MDT SUN JUN 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PLATTE...EXTREME SOUTH CENTRAL CONVERSE AND NORTHEASTERN ALBANY COUNTIES WILL EXPIRE AT 545 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4224 10531 4233 10551 4253 10543 4237 10509 TIME...MOT...LOC 2340Z 212DEG 20KT 4246 10528 $$ MAZUR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:22 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 22, 3:22 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 322 PM MDT SUN JUN 22 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 300 PM MDT SUN JUN 22 2014 AN ACTIVE PERIOD AHEAD AS THE PATTERN OVER THE CWFA CHANGES VERY LITTLE THRU TUESDAY. A SERIES OF SHORTWAVES EMBEDDED WITHIN WEST/NORTHWEST FLOW WILL INTERACT WITH MOIST NORTHEASTERLY UPSLOPE FLOW AT THE SFC TO PRODUCE PERIODIC THUNDERSTORM CHANCES. TWO DISTINCT SHORTWAVES EVIDENT ON SATELLITE PIX EARLY THIS AFTERNOON. THE FIRST IS AN MCV SPINNING INTO WRN SOUTH DAKOTA. MUCH OF THE IMPACT FROM THIS FTR HAS SHIFTED EAST OF THE AREA. THE SECOND SHORTWAVE IS SEEN MOVING VERY CLOSE TO THE WY/CO STATELINE. CONVECTION HAS ALREADY GOT ITS START IN THIS AREA EARLY THIS AFTERNOON. THE AIR MASS THAT THIS CONVECTION WILL BE MOVING INTO WILL OFFER SFC DEW POINTS IN THE 50S AND A PERSISTENT NORTHEASTERLY LLVL UPSLOPE FLOW. DEEP LAYER SHEAR OF 30-40 KNOTS WILL BE COMMON ACROSS THE AREA THIS AFTERNOON...ALONG WITH PROGD SBCAPES OF 1000-1500 J/KG. BEST POTENTIAL FOR STRONG/SEVERE ACTIVITY WILL BE FROM KCYS TO KSNY WHERE BEST INSTABILITY AXIS IS JUXTAPOSED WITH THE SHORTWAVE AND LLVL UPSLOPE. MAY SEE SOME DISCRETE ACTIVITY INITIALLY...BUT WOULD EXPECT CONVECTION TO MERGE INTO A MULTI-CELL CLUSTER BY LATE AFTERNOON AS IT PUSHES EAST TOWARDS THE SRN NEBRASKA PANHANDLE. FOR TONIGHT...A THIRD SHORTWAVE EVIDENT SPINNING ACROSS IDAHO WILL TRANSLATE ACROSS WYOMING AND LIKELY SUSTAIN CONVECTION ESPECIALLY OVER EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE THROUGH SUNRISE TUESDAY. TONIGHTS ACTIVITY WILL BE MORE GARDEN VARIETY WITH NO SEVERE WEATHER CONCERNS. THE OTHER CONCERN TONIGHT WILL BE FOR FOG DEVELOPMENT ALONG THE CHEYENNE RIDGE AND INTO THE SRN LARAMIE RANGE. MOIST LLVL NORTHEASTERLY UPSLOPE WILL BE A FAVORABLE PATTERN FOR THIS DEVELOPMENT...WHICH WILL MAINLY IMPACT LARAMIE COUNTY. A REPEAT AHEAD FOR MONDAY...WITH ANOTHER DAY OF EMBEDDED SHORTWAVES TRANSLATING THRU THE FLOW OVERRIDING THE MOIST LLVL NORTHEASTERLY UPSLOPE FLOW. ALTHOUGH INSTABILITY WILL BE A BIT LIGHTER COMPARED TO TODAYS WITH PROGD SBCAPES OF GENERALLY 500-1000 J/KG DURING THE AFTERNOON HOURS. 40-50 KNOTS OF 0-6 KM SHEAR MAY BE ENOUGH TO GET A FEW STRONGER THUNDERSTORMS ESPECIALLY WHERE INSTABILITY WILL BE GREATEST...WHICH WILL BE NR THE COLORADO STATELINE. ANOTHER SHORTWAVE WILL PUSH THRU MONDAY NIGHT...LIKELY SUSTAINING THUNDERSTORM ACTIVITY INTO THE OVERNIGHT HOURS. THE POTENTIAL FOR FOG CAN AGAIN BE EXPECTED MAINLY ACROSS LARAMIE COUNTY MONDAY NIGHT. TEMPERATURES WILL BE WARMER FOR TUESDAY AND WITH THE PATTERN NEARLY UNCHANGED FROM THE PREVIOUS TWO DAYS...EXPECT ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP. INSTABILITY PARAMETERS WILL BE A BIT BETTER WITH DEEP LAYER SHEAR THAT WILL CONTINUE TO BE IN THE VICINITY OF 40 KNOTS. TUESDAY WILL LIKELY BE THE BEST DAY FOR SEVERE POTENTIAL OF THE SHORT-TERM. THE AREA OF GREATEST CONCERNS WILL BE MAINLY FROM CHEYENNE TO SIDNEY. WITH THE 0.75" PWAT LINE BACKING UP TO THE LARAMIE RANGE...ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN. STORM MOTIONS ARE THE SLOWEST TODAY AT SPEEDS OF 5 TO 10 MPH. FORTUNATELY THESE WILL SPEED UP FOR MON/TUE. EVEN SO...WONT BE ABLE TO RULE OUT HEAVY RAIN IN THE EVENT STORMS CAN BEGIN TO TRAIN. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 300 PM MDT SUN JUN 22 2014 LOOKS LIKE THE EXTENDED PERIOD COULD BE QUITE ACTIVE WITH REGARD TO SEVERE STORMS. FLOW ALOFT IS GENERALLY ZONAL TO SOUTHWESTERLY FROM WED INTO FRI. AT THE SFC...ALL MODELS SHOW EXCELLENT LLVL MOISTURE IN SE WINDS TO THE EAST OF THE LARAMIE RANGE ON WED. INSTABILITY IS REALLY HIGH WITH LI VALUES OF -7C TO -9C AND WHEN COMBINED WITH BULK SHEAR OF 40-50 KTS...WED APPEARS TO HAVE A REALLY GOOD POTENTIAL FOR WIDESPREAD SVR STORMS OVER THE PLAINS. RIDGE ALOFT PUSHES ACROSS THE CWA ON THURS WITH THE MOISTURE BOUNDARY SHIFTING EAST EVER SO SLIGHTLY TO ALONG THE WY-NE BORDER. ALTHOUGH THERE IS MIDLEVEL WARMING ON THURS AND WINDS ALOFT WEAKEN...STILL BELIEVE THERE WILL BE SOME STRONG TO SVR STORM POTENTIAL IN THE PANHANDLE. FLOW ALOFT IS MORE SOUTHWESTERLY ON FRI AND ONCE AGAIN THE DRYLINE SETS UP ALONG THE WY-NE BORDER. THE GFS SHOWS CAPE VALUES OF 3000-4000 J/KG IN THE PANHANDLE WITH 40-45 KTS OF DEEP LAYER SHEAR. WITH THESE CONVECTIVE PARAMETERS...YET ANOTHER AFTN AND EVENING OF SVR STORMS WOULD BE POSSIBLE. THE LONG RANGE MODELS HINT THAT THE SFC TROUGH WILL SHIFT EASTWARD INTO CENTRAL NEBRASKA BY SAT...AND WITH DRIER WESTERLY BOUNDARY LAYER FLOW...TSTM CHANCES WOULD DROP OFF. TEMPS THROUGH THE WEEK WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1147 AM MDT SUN JUN 22 2014 SHOWERS AND TSTMS WILL DEVELOP BY LATE THIS AFTERNOON OVER MUCH OF THE PLAINS AND WILL BE MOST NUMEROUS IN AREAS NEAR INTERSTATE 80. INCLUDED MVFR VIS AT CYS AND SNY SINCE BRIEF HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. SHOWERS WILL BEGIN TO TAPER OFF BY SUNSET. LOW CLOUDS COULD DEVELOP ALONG THE CHEYENNE RIDGE BY LATE TONIGHT...HOWEVER CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE IFR CIGS AT CYS WITH THIS TAF ISSUANCE. && .FIRE WEATHER... ISSUED AT 300 PM MDT SUN JUN 22 2014 AN ACTIVE PERIOD SHAPING UP WITH DAILY CHANCES FOR PRIMARILY AFTERNOON AND EVENING SHOWER AND THUNDERSTORM DEVELOPMENT. BEST CHANCES WILL BE CONFINED TO AREAS IN AND AROUND THE LARAMIE RANGE AND NEAR THE COLORADO STATELINE FOR BOTH TODAY AND TOMORROW. SHOWER AND THUNDERSTORM ACTIVITY MAY LINGER INTO THE OVERNIGHT HOURS AS WELL...ESPECIALLY ACROSS EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. A FEW THUNDERSTORMS MAY BECOME STRONG TO LOCALLY SEVERE...ESPECIALLY FROM CHEYENNE TO SIDNEY. SHOWER AND THUNDERSTORM COVERAGE WILL BE MUCH LESS ACROSS CARBON COUNTY...WHERE A DRIER AIR MASS WILL BE IN PLACE. HUMIDITY RECOVERIES WILL BE EXCELLENT EAST OF THE LARAMIE RANGE OVER THE NEXT FEW DAYS AS THE GULF MOISTURE STREAM WILL REMAIN. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...HAHN LONG TERM...FINCH AVIATION...FINCH FIRE WEATHER...FINCH
Hazardous weather outlook, Jun 22, 10:54 AM MDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1054 AM MDT SUN JUN 22 2014 WYZ101>119-231115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1054 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY ACROSS LARAMIE COUNTY. THIS ACTIVITY WILL LIKELY LINGER INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK. THE PROBABILITY OF SEVERE THUNDERSTORMS APPEARS TO BE SMALL AT THIS TIME AND MAINLY ON MONDAY AND TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-231115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1054 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY OVR THE SOUTHERN NEBRASKA PANHANDLE. THIS ACTIVITY WILL LIKELY LINGER INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK. THERE IS POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS MONDAY EVENING AND AGAIN TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 22, 2:31 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
231 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL LARAMIE 41.31N 105.58W
06/22/2014 E0.25 INCH ALBANY WY TRAINED SPOTTER
LOTS OF PEA SIZE HAIL EAST OF LARAMIE.
&&
BCHAPMANSpecial weather statement, Jun 22, 3:13 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MDT SUN JUN 22 2014 WYZ106-115>117-222145- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 313 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE...EXTREME NORTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 345 PM MDT... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BALDY PEAK...OR 14 MILES NORTH OF LARAMIE... MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BALDY PEAK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4185 10555 4169 10511 4142 10547 4149 10566 TIME...MOT...LOC 2113Z 208DEG 23KT 4153 10552 MAZUR
Local storm report, Jun 22, 3:39 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 12 ENE BOSLER 41.65N 105.48W
06/22/2014 E0.25 INCH ALBANY WY TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Jun 22, 4:32 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 432 PM MDT SUN JUN 22 2014 WYZ103-105-106-222300- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 432 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 500 PM MDT... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GARRETT...OR 39 MILES WEST OF WHEATLAND...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN ALBANY COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4196 10549 4185 10583 4205 10587 4210 10568 TIME...MOT...LOC 2233Z 296DEG 3KT 4202 10571 MAZUR
Special weather statement, Jun 22, 4:35 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 435 PM MDT SUN JUN 22 2014 WYZ103-106-222300- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 435 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PLATTE...EXTREME SOUTHERN CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 500 PM MDT... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARRETT...OR 32 MILES WEST OF WHEATLAND... MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FRIEND PARK CAMPGROUND... WINDY PEAK... LARAMIE PEAK... HARRIS PARK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4244 10554 4229 10520 4206 10547 4215 10569 TIME...MOT...LOC 2235Z 212DEG 14KT 4218 10554 MAZUR
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:23 PM MDT | Special Weather Statement | CYS | Niobrara | 67 min |
| Jun 22, 3:13 PM MDT | Special Weather Statement | CYS | Albany | 32 min |
| Jun 22, 4:32 PM MDT | Special Weather Statement | CYS | Albany | 28 min |
| Jun 22, 4:35 PM MDT | Special Weather Statement | CYS | Platte | 25 min |
| Jun 22, 5:17 PM MDT | Special Weather Statement | CYS | Converse | 28 min |
| Jun 22, 5:19 PM MDT | Special Weather Statement | CYS | Converse | 26 min |
| Jun 22, 5:49 PM MDT | Special Weather Statement | CYS | Converse | 26 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.